# SDR REXA2021061400472

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280 R-Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-ANGLE @ FS 280.00 BETWEEN LBL 9 AND RBL 9 IS CORRODED.  REMOVED & REPLACED FS 280 J ANGLE IAW SRM 51-42-06-001-001-A01,51-25-16-001-001-A01.
